Ensure Is Making Me Unsure

After dealing with a rash that has now spread over every part of my body except my feet and my butt, I’ve been diagnosed with Subcorneal Pustular Dermatosis. 

Inflammation. Burning sensations that feel so extreme I cannot sit still. I’m the color of a beet. Layers of blisters cover my neck, chest, stomach …. 

I am taking a 10 day round of a med called Dapsone but it isn’t helping. The rash is just continuing to spread and increase in severity. The dr said I also need to take some protein supplements. Ensure drinks and protein shakes.  

Out of everything I am struggling most with that. The bottle of vanilla flavored Ensure with added protein has made me cry more than the rash itself. I don’t understand how someone my size can drink this stuff and not pack on the pounds. 

Funny how a rash could lead to a reoccurrence of my eating disordered thinking and behaviors (purging). 

   
   

Advertisements

2 thoughts on “Ensure Is Making Me Unsure

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s